Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Transversality structures and P. L. structures on spherical fibrations

Authors: Norman Levitt and John W. Morgan
Journal: Bull. Amer. Math. Soc. 78 (1972), 1064-1068
MSC (1970): Primary 55F60, 57C50
MathSciNet review: 0314050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [J] L. Jones, Patch spaces (to appear).
  • Norman Levitt, Poincaré duality cobordism, Ann. of Math. (2) 96 (1972), 211–244. MR 0314059 (47 #2611)
  • [S] D. Sullivan, Geometric topology, Mimeographed notes, Princeton University, Princeton, N.J., 1967.
  • [Q] F. Quinn, Thesis, Princeton University, Princeton, N.J., 1970.
  • C. P. Rourke and B. J. Sanderson, Block bundles. I, Ann. of Math. (2) 87 (1968), 1–28. MR 0226645 (37 #2234a)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F60, 57C50

Retrieve articles in all journals with MSC (1970): 55F60, 57C50

Additional Information

PII: S 0002-9904(1972)13112-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia